i know seems like i only come on here to vent…but even if no one reads it, it makes me feel better!
My joints have been bad for a few months off and on. My head has been pounding for 2 days. Yesterday i woke up with a red sore on my eyelid. By yesterday afternoon every muscle was aching and I was exhausted. Today I woke up with a “cramp” in my right side, a pain in my right armpit, my muscle aches, headache and joint pain are still there and now I have a burning sensation across my lower back! I feel like I’m going crazy! Can I just get one thing to let up before something else starts!! I’m frustrated! I was at the doctors last week and felt pretty good. Why can’t these issues appear when I go to the doctor? My next appointment is 2 months away!! I’m very frustrated!!
I haven’t been able to use the treadmill in several days. I don’t want this to stall my weightloss.
im sorry you are having such a hard time...i hear your frustration. anytime you want to vent i will be here to listen an pray
Hun I know how u feel about the venting. It just feels sooooo good to be able to get it all out. I do the same sometimes. It is hard for others to understand how this disorder can just turn on you in a second. I am so sorry u have to deal with all of this. I have been on 20mg of prednisone and havent had any issues with the lupus other then tiredness. I am getting off it within the next 2 weeks. I am dreading it.... I have been having muscle cramps real bad too. I had one in my side the other day and it was so bad it made me nauseated. I had to get in a real weird possition to make it go away....
I hope you feel better soon! My body betrays me all the time, my symptoms seem to be able to tell when I’ll be seeing my Dr. and they go into hiding!
Thank you all! Not sure why venting helps but it always make me feel better!
Rachel - Good advise, I did take pictures so i can show the rhuemy when i go.
Janice - you are always so supportive and we’re lucky to have you!
Sunshine - i hope it goes well when they reduce the prednisone…it’s a love hate relationship i’m sure! Makes you feel good but the side effects are scary!!!
Catharine - that seems to be the case with me every time! It is so frustrating!! If my tests didn’t come up with bad results my doctor would have me labeled as a hypocondriac!!